# SDR AALA20170531016

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 55,336 hours, 19,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 20DEF IS INOPERATIVE.  SECURED A LOOSE CONNECTOR AT AIR GRILL IAW AMM 33-51-11.  OPS CHECKED GOOD.
